# SDR UPS07449130

- Difficulty date: January 3, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 920 FRAME TENSION TIE ATTACHMENT AREA FOUND 1EA FASTENER HOLE CRACKED AT FRAME APPROX 0.040" RUNNING UPWARD AND DOWNWARD.  M/D LEFT BS 920 FRAME 1EA HOLE OVERSIZED BY INCREMENTS TO 0.247" DIA.  CRACK FREE INSPECTED BY HFEC PER NTM PART 6 51-00-00 FIG 16, FASTENER INSTALLED AS PER UPS EO B747-5310-23715 APPENDIX B.
